Partial b-Rectangular Metric Space with Some Results

  • Noor Riyadh Adeeb

Abstract

A new generalization of metric space called partial b-rectangular metric space is introduced. Also, the relation between this generalization and the other generalizations for example a b-rectangular metric space is given. Moreover, we have proved Banach theorem and Kannan theorem of fixed Point in partial b-rectangular metric space. Furthermore, some definitions and results dealing with partial b-rectangular metric space are discussed.


 


http://dx.doi.org/10.25130/tjps.27.2022.030  

Published
Jun 3, 2022
How to Cite
ADEEB, Noor Riyadh. Partial b-Rectangular Metric Space with Some Results. Tikrit Journal of Pure Science, [S.l.], v. 27, n. 2, p. 91-95, june 2022. ISSN 2415-1726. Available at: <https://tjps.tu.edu.iq/index.php/j/article/view/1290>. Date accessed: 04 july 2022. doi: http://dx.doi.org/10.25130/j.v27i2.1290.
Section
Articles